Locally free modules
Portugaliae mathematica, Tome 47 (1990) no. 1, pp. 1-11
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
free direct summand, pure submodule of finite rank, local freeness, locally free modules, endomorphism rings, semilinear module isomorphism, finitely generated left ideals, meta-semifirs, left Ore domain, Bezout domain, finitely generated torsion free modules
@article{PORMA_1990__47_1_115694,
author = {Wolfson, Kenneth G.},
title = {Locally free modules},
journal = {Portugaliae mathematica},
pages = {1--11},
year = {1990},
volume = {47},
number = {1},
mrnumber = {1079500},
zbl = {0715.16004},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1990__47_1_115694/}
}
Wolfson, Kenneth G. Locally free modules. Portugaliae mathematica, Tome 47 (1990) no. 1, pp. 1-11. http://geodesic.mathdoc.fr/item/PORMA_1990__47_1_115694/